BibTeX record journals/tc/GuP97

download as .bib file

@article{DBLP:journals/tc/GuP97,
  author    = {Qian{-}Ping Gu and
               Shietung Peng},
  title     = {k-Pairwise Cluster Fault Tolerant Routing in Hypercubes},
  journal   = {{IEEE} Trans. Computers},
  volume    = {46},
  number    = {9},
  pages     = {1042--1049},
  year      = {1997},
  url       = {http://dx.doi.org/10.1109/12.620486},
  doi       = {10.1109/12.620486},
  timestamp = {Tue, 22 Dec 2015 15:14:08 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/GuP97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}